# SDR CHQA20130321093

- Difficulty date: March 21, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 30,532 hours, 26,363 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,568 hours, 24,887 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14529971006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A CRACKED SHEAR CLIP WAS FOUND AT FRAME 38 FROM STRINGERS 21L TO 21R.  THE SHEAR CLIP WAS REPLACED IN ACCORDANCE WITH SRM 51-40-02.
